# SDR CALA2017021700388

- Difficulty date: February 17, 2017
- Submitted: February 18, 2017
- Operation: Air carrier
- Aircraft: N456UA
- Make and model: Airbus A320-232
- Aircraft serial: 1128
- Aircraft time: 58,236 hours, 22,623 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT EMERGENCY EXIT LIGHTS BATTERY FAILED CAPACITY TEST.  REPLACED THE BATTERY IAW  MM 33-51-38-400-001
